Winter Storm, Raleigh
- When
- February 5, 3:00 AM EST to February 6, 4:00 PM EST
- Where
- Raleigh forecast zone
- Reported by
- Trained Spotter
A continuous rain on Friday the 5th became heavier in the evening over the southwestern counties of West Virginia. Twelve hour rains of over an inch caused minor stream flooding along roads across portions of Lincoln, Putnam, Cabell, Kanawha, Roane, Jackson, Mason, and Calhoun.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
A continuous rain on Friday the 5th became heavier in the evening over the southwestern counties of West Virginia. Twelve hour rains of over an inch caused minor stream flooding along roads across portions of Lincoln, Putnam, Cabell, Kanawha, Roane, Jackson, Mason, and Calhoun. The rain changed to sleet then wet snow overnight, or late on the 5th into the 6th.
An exception was Pocahontas County, where the easterly low level flow kept the precipitation as mostly snow. At Snowshoe the snow depth went from 10 inches prior to the storm to 27 inches at the conclusion. At Marlinton the snow depth went from 7 inches to 20 inches. At Bartow the snow depth went from 5 inches to 13 inches.
The other exception was across Fayette and Raleigh Counties in the southern mountains of West Virginia. Here, pockets of freezing rain fell during the daylight hours on the 5th, before changing to snow that night. The ice from the freezing rain accumulated to around a quarter of an inch. The snow accumulations were mostly |2 to 4 inches.
The heavy wet snow caused power outages across the northern lowland counties of West Virginia. On the 11th, several days after the storm, Harrison County still had hundreds of structures without power. Clarksburg snow depth went from zero prior to the storm to 11 inches. Grafton had a 9 inch accumulation. Harrisville had an 8 inch snow accumulation, while Middlebourne measured 7 inches. Elkins had a 6 inch snow accumulation.
Further south, toward Glenville and Sutton, snow accumulations of 5 to 6 inches were more common.
In the central mountain counties of Nicholas and Webster, not enough freezing rain or snow fell to verify the winter storm warning
Since the storm had been predicted well in advance, Governor Joe Manchin declared a state of emergency at the very onset of the storm, on the 5th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Feb 5, 12:35 AM EST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1235 AM EST FRI FEB 5 2010
.SYNOPSIS...
WINTER STORM ARRIVES LATE TONIGHT AND LASTS THROUGH SATURDAY
NIGHT...WITH WINTRY MIX FRIDAY CHANGING OVER TO SNOW FOR FRIDAY
NIGHT/SATURDAY. NEXT SYSTEM ARRIVES BY TUESDAY.
&&
.NEAR TERM /THROUGH FRIDAY/...
FOR THE EVENING UPDATE...THE PREVIOUS FORECAST APPEARS TO BE ON
TRACK AS WE AWAIT THE ARRIVAL OF MIXED WINTRY PRECIPITATION FROM THE
S. CYCLOGENESIS IS INDEED UNDERWAY WAY DOWN ALONG THE CENTRAL GULF
COAST.
PREV DISCN...
MAIN FEATURE IS...OF COURSE...THE WELL-ADVERTISED WINTER STORM
SYSTEM ARRIVING LATER TONIGHT. MODELS ARE IN ROUGH AGREEMENT
THROUGH 00Z SATURDAY IN HANDLING OF THIS SYSTEM...WITH THE DETAILS
OF TEMPERATURE STRUCTURE AND QPF STILL IN QUESTION OF COURSE.
CYCLOGENESIS OCCURS IN THE GULF THIS EVENING. AS THE PRIMARY LOW
MOVES THROUGH THE DEEP SOUTH INTO THE TENNESSEE VALLEY BY 00Z...IT
WEAKENS AND HANDS OFF TO DEEPENING LOW CENTER OVER THE CAROLINAS BY
00Z SATURDAY. ALSO...H500 TROUGH WILL BE DIGGING INTO THE
CENTRAL/SOUTHERN MISSISSIPPI VALLEY BY THIS TIME. GFS/ECMWF ARE
MORE AMPLIFIED THAN NAM WITH THIS FEATURE. THE MORE EXPLOSIVE
COASTAL CYCLOGENESIS OCCURS AFTER THIS PERIOD WHEN TROUGH AND
SURFACE LOW ARE ABLE TO INTERACT.
WE WILL CERTAINLY SEE A STRONG SURGE OF ISENTROPIC LIFT OVERNIGHT AS
WELL AS UPPER SUPPORT FROM RRQ OF H300 JET. ECMWF PRECIP FIELD
DEVELOPMENT LOOKS LIKE A DECENT COMPROMISE BETWEEN THE AGGRESSIVE
GFS AND THE RESTRAINED NAM. HAVE STEADIER PRECIP ARRIVING IN THE
FAR SOUTH BY 06Z...WITH LIKELY/CAT POPS RIDING NORTH TOWARDS AN
EKN/JACKSON OH LINE BY 12Z. FROM THERE...FULL 100 POPS ACROSS THE
BOARD FOR FRIDAY.
AS FOR PRECIP TYPE...CONTINUED IDEA OF TAKING A BLEND OF GFS/NAM LOW
LEVEL TEMPERATURE STRUCTURE. DO EXPECT A WARM WEDGE EFFECT TO
DEVELOP ON FRIDAY...ESPECIALLY AROUND MIDDAY AS H850 SOUTHEAST FLOW
INCREASES TO CLOSE TO 40 KNOTS. AT ONSET ACROSS THE FAR
SOUTH...EXPECT A RAIN/SLEET MIX TO QUICKLY CHANGE TO ALL RAIN. THE
HIGHER ELEVATIONS COULD SEE SOME MINOR FREEZING RAIN AS WELL.
FARTHER NORTH IN THE KANAWHA VALLEY...NORTHEAST KENTUCKY AND CENTRAL
WEST VIRGINIA...A SOMEWHAT LONGER MIX IS EXPECTED FROM 09Z-16Z WITH
A VARIETY OF WINTRY PRECIP...WITH MUCH OF THIS AREA THEN CHANGING TO
RAIN. ISSUED A WINTER WEATHER ADVISORY STARTING AT 09Z FOR THIS
REGION FOR THE MIX. ELECTED TO GO WITH A LONG ADVISORY...CONTINUING
THROUGH SATURDAY...TO ACCOUNT FOR CHANGEOVER BACK TO SNOW FRIDAY
NIGHT ON. DID NOT WANT TO HAVE SEPARATE ADVISORIES AT THIS POINT TO
TRY TO MINIMIZE CONFUSION. KEPT FAR SOUTH OUT OF ADVISORY FOR NOW AS
DID NOT THINK MIX WOULD BE VERY SIGNIFICANT. MAY NEED ONE FOR LATER
PERIODS FOR EVENTUAL SNOW ACCUMULATION.
WILL BE UPGRADING WHOLE WATCH AREA TO WARNING. ACROSS THE FAR
NORTH...PRECIP WILL START AS SNOW...THEN MIX IN WITH FZRA/PL AS TIME
GOES ON. ALONG THE MOUNTAINS FROM BARBOUR COUNTY TO RALEIGH
COUNTY...FZRA IS MORE OF A POSSIBILITY WITH COLDER SURFACE
TEMPERATURES AND WARM WEDGE EFFECT PROMOTING MELTING ALOFT. BKW AREA
IN PARTICULAR COULD SEE A DECENT ICE ACCUMULATION OF UP TO A QUARTER
INCH. RANDOLPH/POCAHONTAS WILL BEGIN AS SNOW AND STAY THAT WAY ALL
DAY IN THE CAD AREA...WITH 3-8 INCHES POSSIBLE BY 00Z SATURDAY.
AGAIN...TO KEEP THINGS SIMPLE...MIX PLUS EVENTUAL HEAVY SNOW ACROSS
THE WATCH AREA JUSTIFIES A LONG WARNING.
AIR MASS BEGINS ITS COLLAPSE LATE IN THE DAY...WITH SNOW CHANGEOVER
STARTING UP TOWARDS 00Z...BUT MOST OF THIS PROCESS WILL OCCUR AFTER
THIS PERIOD.
RAN HOURLY TEMPERATURES OFF OF A MET/MAV BLEND WITH SOME TWEAKING.
EVENTUAL MAX/MIN VALUES ARE GENERALLY ABOVE MOS TONIGHT AND BELOW
FOR TOMORROW.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
STORM SYSTEM CONTINUES TO PLOW THROUGH THE REGION IN THE SHORT TERM.
AT THE SURFACE...LOW PRESSURE TRACKING NORTH TOWARDS THE TENNESSEE
VALLEY WILL WEAKEN AS IT APPROACHES THE REGION LATE FRIDAY
NIGHT...AS A LOW PRESSURE SYSTEM ALONG THE CAROLINA COAST
STRENGTHENS AND CONTINUES TO MOVE NORTHEAST ALONG THE COAST.
ALOFT...UPPER LOW OVER THE PLAINS STATES WILL DIG SOUTH AND CARVE
OUT AN UPPER TROUGH THAT WILL MOVE EAST INTO THE REGION EARLY
SATURDAY. AS A RESULT...THERE WILL BE A GRADUAL CHANGE OVER FROM
MIXED PRECIPITATION...INCLUDING RAIN/SNOW MIX AND EVEN SLEET AT
TIMES...MAINLY OVER THE SOUTHERN 1/3 OF THE CWA...TO ALL SNOW ACROSS
THE ENTIRE FORECAST AREA LATE FRIDAY NIGHT THROUGH EARLY SATURDAY
MORNING. NORTHERN ZONES INCLUDING NORTHERN AND EASTERN WV...AND SE
OHIO WILL PRETTY MUCH SEE ALL SNOW FOR THE FORECAST PERIOD. IN
COMPARING THE GFS AND THE NAM...GFS CONTINUES TO BE SLIGHTLY
FASTER...AND COLDER THAN THE NAM. AS A RESULT...GFS INDICATES A
QUICKER CHANGE OVER TO SNOW FRIDAY NIGHT THROUGH SATURDAY MORNING
THAN THE NAM. AS WITH PREVIOUS FORECAST...HAVE USED A BLEND OF THE
NAM AND GFS TO ACCOUNT FOR THE UNCERTAINTY.
AS THE UPPER LOW/TROUGH CONTINUES TO MOVE EAST ACROSS THE REGION
EARLY SATURDAY...EXPECTING TO SEE AN ENHANCED ROUND OF
SNOW...PARTICULARLY OVER THE NORTHERN ZONES...INCLUDING NORTHERN
WV...SE OHIO...AND NORTHERN MOUNTAINS OF WV....WHERE BOTH NAM AND
GFS INDICATE DEFORMATION ZONE LOCATED OVER THESE REGIONS EARLY
SATURDAY MORNING.
IN TERMS OF SNOWFALL AMOUNTS...THIS IS A HIGH QPF EVENT...AS IS THE
CASE WITH MANY STORMS THAT ORIGINATE IN THE GULF. TOTAL QPF AMOUNTS
FRIDAY NIGHT THROUGH SUNDAY MORNING WILL GENERALLY RANGE 0.4 TO 0.7
INCHES ACROSS MUCH OF THE LOWER TERRAIN...WITH AMOUNTS OF 0.8 TO
AROUND AN INCH OVER PARTS OF THE NORTHERN MOUNTAINS AND NORTHERN WV.
WITH SNOW RATIOS GENERALLY IN THE LOW TO MID TEENS TO 1...AM
EXPECTING FROM FRIDAY NIGHT THROUGH EARLY SUNDAY MORNING
ACCUMULATIONS OF 10 TO 12 INCHES ACROSS RANDOLPH AND POCAHONTAS
COUNTIES...WITH 8 TO 10 INCHES ACROSS NORTHERN WEST
VIRGINIA...INCLUDING THE CITIES OF CLARKSBURG AND BUCKHANNON...AND
PARKERSBURG. MUCH OF CENTRAL WV AND SE OHIO WILL RECEIVE 4 TO 7
INCHES...WITH GENERALLY 1 TO 3 INCHES OVER EXTREME SOUTHERN
WV...EASTERN KY...AND SW VA. CENTRAL MOUNTAINS CAN GENERALLY EXPECT
6 TO 8 INCHES OF SNOW.
LOW PRESSURE OFF THE COAST WILL FINALLY MOVE OFF THE COAST INTO THE
OCEAN LATE SATURDAY...WITH SNOWFALL TAPERING OFF FROM WEST TO EAST
AS THE EVENING PROGRESSES. HOWEVER...A FEW LIGHT UPSLOPE SNOW
SHOWERS WILL CONTINUE TO EXIST OVER THE HIGHER TERRAIN SATURDAY
NIGHT. SKY COVER WILL GRADUALLY CLEAR LATE SATURDAY NIGHT/EARLY
SUNDAY MORNING BUT UNLIKE PREVIOUS SYSTEM...WILL BE A BIT SLOW TO
CLEAR AS NORTHERLY WIND BRINGS MOISTURE OFF LAKE ERIE...BUT STILL
EXPECTING AT LEAST SOME PARTIAL CLEARING...ESPECIALLY NORTHERN
ZONES. WITH SNOW ON GROUND...TEMPERATURES COULD PLUMMET SUNDAY MORN.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS CONTINUE TO SHOW A SPLIT FLOW UPPER AIR PATTERN THIS
PERIOD...WITH BOTH A VIGOROUS NORTHERN AND SOUTHERN STREAM.
NORTHERN STREAM FLOW WITH ARCTIC HIGH PRESSURE DOMINATES SUNDAY INTO
MONDAY WITH DRY WEATHER AND WELL BELOW NORMAL TEMPERATURES. NEXT
SOUTHERN STREAM LOW PRESSURE SYSTEM WILL AFFECT OUR AREA MAINLY ON
TUESDAY. MODELS AGREE THIS SYSTEM WILL BE FASTER...WEAKER AND TRACK
A BIT FURTHER NORTH THROUGH OHIO THAN ITS PREDECESSOR...AS A VERY
STRONG NORTHERN STREAM UPPER LOW DROPS THRU SOUTHEASTWARD THRU THE
UPPER MIDWEST. THIS WILL ALLOW A BRIEF SURGE OF MILDER AIR AHEAD OF
THE LOW WITH POSSIBLY ENOUGH WARMING TO BRIEFLY CHANGE THE SNOW TO
EITHER A MIXED BAG OR JUST RAIN...BEFORE CHANGING BACK TO SNOW
TUESDAY NIGHT BEHIND THE LOW. WRAPAROUND SNOW SHOWERS FOR WEDNESDAY.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
PCPN AND LOWERING CLOUDS WILL SPREAD NORTH ACROSS THE AREA UNDER
LIGHT EASTERLY FLOW...AHEAD OF THE EXPECTED WINTER STORM DURING
THE LATE OVERNIGHT. WARM LAYER ALOFT AND AT THE SFC...BETTER
KNOWN AS THE WARM WEDGE EFFECT...WILL KEEP PCPN LIQUID AS RAIN OR
FREEZING RAIN OR SLEET THRU FRIDAY AFTERNOON ACROSS
HTS...CRW...AND BKW...WHILE SLEET WILL TURN INTO SNOW THIS
AFTERNOON ACROSS EKN PKB AND CKB. PERIOD OF FZRA WILL BE POSSIBLE
AT BKW AND ALONG THE EASTERN SLOPES OF THE WV MOUNTAINS.
DEWPOINT DEPRESION AT EKN NEAR 3 DEGREES COULD PRODUCE HAZE OR
MIST REDUCING VISIBILITIES TO 5 MILES OVERNIGHT. OTHERWISE...AREAWIDE VFR
CONDITIONS WILL PREVAIL AT LEAST THRU 12Z. MID LEVEL CLOUDS WILL
MOVE SOUTH TO NORTH OVERNIGHT AHEAD OF AN AREA OF MAINLY RAIN
ACROSS TN AND KY. CLOUDS WILL CONTINUE TO LOWER TOWARD DAWN WITH A
MIX OF RAIN AND SLEET REACHING OUR SOUTHERN SECTIONS...INCLUDING
BKW BY 10-12Z.
THESE PCPN WILL SLOWLY SPREAD NORTH TO AFFECT THE REST OF THE AREA
DURING FRIDAY. MIXED PCPN WILL REACH CRW AND HTS BY 12-14Z WITH
MVFR CONDITIONS LASTING THRU THE EVENING. THEN...PCPN TRANSITIONS
TO SNOW FOR IFR CONDITIONS AT BKW...CRW...AND HTS BETWEEN 00-03Z
TIME FRAME.
TIMING FOR MVFR CONDITIONS AT EKN AND CKB WILL ARRIVE NEAR 15Z IN
THE FORM OF SLEET AND LIGHT SNOW...DETERIORATING INTO IFR AFTER
18Z UNDER SNOW...AND TO LIFR AFTER 03Z FRIDAY NIGHT. PKB WILL
EXPERIENCE MVFR BY 18Z...DETERIORATING INTO IFR/LIFR UNDER SNOW
AROUND 00Z SATURDAY. FLOW WILL STRENGTHEN AND BECOME A BIT GUSTY
FROM THE SE FRI IN THE MOUNTAINS WHILE REMAINING LIGHT E ACROSS
MUCH OF THE WV LOWLANDS...AND BECOMING LIGHT NE ALONG...N AND W OF
THE OHIO RIVER.
AFTER 06Z SATURDAY...
IFR CONDITIONS EXPECTED SATURDAY UNDER PERIODS OF SNOW.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WINTER WEATHER ADVISORY FROM 4 AM FRIDAY TO 7 PM EST SATURDAY
FOR WVZ005>008-013>018-026>029.
WINTER STORM WARNING FROM 7 AM FRIDAY TO 7 PM EST SATURDAY FOR
WVZ009>011-019-020-030>032-035>040.
WINTER STORM WARNING FROM 7 AM FRIDAY TO 10 PM EST SATURDAY
FOR WVZ046-047.
OH...WINTER WEATHER ADVISORY FROM 4 AM FRIDAY TO 7 PM EST SATURDAY
FOR OHZ086-087.
WINTER STORM WARNING FROM 7 AM FRIDAY TO 7 PM EST SATURDAY FOR
OHZ066-067-075-076-083>085.
KY...WINTER WEATHER ADVISORY FROM 4 AM FRIDAY TO 7 PM EST SATURDAY
FOR KYZ101>103-105.
VA...NONE.
&&
SYNOPSIS...CL/SL/JMV
NEAR TERM...CL
SHORT TERM...SL
LONG TERM...JMV
AVIATION...ARJHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 455 PM EST THU FEB 4 2010 KYZ101>103-105-OHZ086-087-WVZ005>008-013>018-026>029-052200- GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL- MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-BOONE- CLAY-BRAXTON-GILMER- 455 PM EST THU FEB 4 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 7 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...EXTREME SOUTHEAST OHIO AND WEST CENTRAL WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-083>085-WVZ009>011-019-020-030>032-035>040-052200- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-WOOD- PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-HARRISON-TAYLOR-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- 455 PM EST THU FEB 4 2010 ...WINTER STORM WARNING IN EFFECT FROM 7 AM FRIDAY TO 7 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND THE NORTHERN LOWLANDS AND CENTRAL MOUNTAINS OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ024-025-033-034-052200- DICKENSON-BUCHANAN-MINGO-LOGAN-MCDOWELL-WYOMING- 455 PM EST THU FEB 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND EXTREME SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ046-047-052200- POCAHONTAS-RANDOLPH- 455 PM EST THU FEB 4 2010 ...WINTER STORM WARNING IN EFFECT FROM 7 AM FRIDAY TO 10 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR POCAHONTAS AND RANDOLPH COUNTIES OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO SIGNIFICANT WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
The national radar mosaic for the moment the first event began.
20 winter storm, 8 flood, 1 heavy snow. Local standard time, as filed.
Scattered locations throughout the county had small streams flowing across roads.
Small streams that feed into the Middle Fork flooded roads. A few low spots around Hamlin also flooded.
Road from Teays Valley to Poca and points north saw roads briefly closed by high water from small streams.
Crab Creek flooded roads and a bridge. Other small streams flowed across roads.
Scattered locations throughout the county had small streams spilling onto roads. Some of the spots included around Roxalana Road in Dunbar, at the intersection of the Pinch and Quick Road, and in the Sissonville vicinity.
Roads across the southern portion of the county were flooded.
Streams such as the Middle Fork flooded roads.
Streams in the southern portion of the county flooded roads.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2010Every state in 2010This day in weather historyWarnings in West Virginia, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 210250, 210251, 210252, 210231, 210232, 210233, 210234, 210235, 210236, 210237, 210238, 210240, 210241, 210242, 210243, 210244, 210245, 210246, 210247, 210248, 210249, 210154, 210157, 210159, 210162, 210165, 210166, 210168, 210169.